Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

85 articles for “Asymptotic”

Set a search alert
Also matching:1 special issue
Research ArticleOpen accessEvery word in the titleAsymptotic Hyperstability of Dynamic Systems with Point DelaysM. De la SenIt is proved that a linear time-invariant system with internal point delays is asymptotically hyperstable independent of the delays if an associate delay-free system is asymptotically hyperstable and the delayed dynamics are sufficiently small. …American Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,697 accessesView PDFCite
Research ArticleOpen accessIn the keywordsUNSTEADY BOUNDARY LAYER FLOW ALONG A STRETCHING CYLINDER AN ANALYTICAL SOLUTIONM. Y. AklThe axisymetric laminar boundary layer unsteady flow along a continuously stretching cylinder immersed in a viscous and incompressible fluid is studied. The governing partial boundary layer equations in cylindrical form are first transformed into ordinary differential equations these equations are solved analytically using the optimal modified Homotopy Asymptotic method in order to get a closed form solution for the dimensionless … …Journal of Mathematics and Statistics, Vol. 10, Issue 2 · 17 Feb 2014 · 7,152 accessesView PDFCite
Research ArticleOpen accessIn the keywordsKernel Type Estimator and Statistical Properties for Intensity Function of Periodic Poisson Process with Power Function TrendRo’fah Nur RachmawatiProblem statement: In this study, we construct the estimation for a periodic component of the intensity function of a periodic Poisson process in the presence of power function trend by using the general kernel function. Beside that we also construct the statistical properties of the estimator. Approach: It is considered the worst case where there is only available a single … …Journal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 7,293 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Test for Two-Sample Repeated Measures Designs: Effect of High-Dimensional DataBoonyarit Choopradit, Samruam ChongcharoenProblem statement: High-dimensional repeated measures data are increasingly encountered in various areas of modern science since classical multivariate statistics, e.g,. Hotelling’s T2, are not well defined in the case of high-dimensional data. Approach: In this study, the test statistics with no specific form of covariance matrix for analyzing high-dimensional two-sample repeated measures designs with common equal covariance are proposed. The … …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,328 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Application of Univariate Statistics to Hotelling's T2Dr. A. PolymenisProblem statement: Hotelling's T2 statistic has been well documented in the existing literature and exact as well as asymptotic results have been obtained. In the present article, we focus on an important particular case of T2 and we note that, there is no clear way to show, how univariate results, used in the theory of Student’s t statistic, could be … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,660 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNew sufficient condition of Discrete-time systems of neural networksManlika Tanusit, Kreangkri RatchagitProblem statement: In this study, we derive a new sufficient condition for asymptotic stability of the zero solution of delay-differential system of neural networks in terms of certain matrix inequalities by using a discrete analog of the new Lyapunov second method. Conclusion/Recommendations: The problem is solved by applying a novel Lyapunov functional and an improved delay-dependent stability criterion is obtained … …American Journal of Applied Sciences, Vol. 8, Issue 2 · 28 Feb 2011 · 7,005 accessesView PDFCite
Research ArticleOpen accessIn the keywordsStability Analysis of a Class of Three-Neuron Delayed Cellular Neural NetworkPoulami Das Gupta, N. C. Majee, A. B. RoyProblem statement: In this study linear stability of a class of three neuron cellular network with transmission delay had been studied. Approach: The model for the problem was first presented. The problem is then formulated analytically and numerical simulations pertaining to the model are carried out. Results: A necessary and sufficient condition for asymptotic stability of trivial steady state in … …OnLine Journal of Biological Sciences, Vol. 10, Issue 1 · 30 Jun 2010 · 7,598 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoProblem Statement: With respect to our observation in the relevant literature, work on stability and boundedness of solution for certain third order nonlinear differential equations where the nonlinear and the forcing terms depend on certain variables are scare. The objective of this study was to get criteria for stability and boundedness of solutions for these classes of differential equations. Approach: … …Journal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Probability Density Function of the Test Statistic for One Nonlinear GLR Detector Arising from fMRIFangyuan NanRecently an important and interesting nonlinear generalized likelihood ratio (GLR) detector emerged in functional magnetic resonance imaging (fMRI) data processing. However, the study of that detector is incomplete: the probability density function (pdf) of the test statistic was draw from numerical simulations without much theoretical support and is therefore, not firmly grounded. This correspondence presents more accurate (asymptotic) closed form … …Journal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 7,106 accessesView PDFCite
Research ArticleOpen accessIn the keywordsβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouWe study the estimation problems for a partly linear regression model with a nonlinear time series error structure. The model consists of a parametric linear component for the regression coefficients and a nonparametric nonlinear component. The random errors are unobservable and modeled by a first-order Markov bilinear process. Based on a B-spline series approximation of the nonlinear component function, we … …American Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite